Articles | Volume 16, issue 12
https://doi.org/10.1007/s00585-998-1557-9
https://doi.org/10.1007/s00585-998-1557-9
31 Dec 1998
31 Dec 1998

A quantitative model of the magnetosphere with poloidal vector fields

J. C. Kosik

Viewed

Total article views: 1,235 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
623 570 42 1,235 58 47
  • HTML: 623
  • PDF: 570
  • XML: 42
  • Total: 1,235
  • BibTeX: 58
  • EndNote: 47
Views and downloads (calculated since 01 Feb 2013)
Cumulative views and downloads (calculated since 01 Feb 2013)

Cited

Latest update: 16 Jun 2024